EXACTECH, INC. LOGIC CR TIB INSERT SLOPE+, SZ 3, 11MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Back to Search Results |
| Model Number |
N/A |
| Medical Device Problem Code |
Naturally Worn (2988)
| Health Effect - Clinical Codes |
Failure of Implant (1924); Pain (1994); Implant Pain (4561); Joint effusion (4849)
| Date of Event |
04/10/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Section d10: concomitant products: - logic cr femoral cem, left, sz 3 (cat# 02-010-03-0230 / serial# (b)(6)); - lgc tibial fit tray cem sz 3f / 2t (cat# 02-012-45-3020 / serial# (b)(6)); - three peg patella 32mm (cat# 200-02-32 / serial# (b)(6)).Additional information, including the product investigation, will be submitted within 30 days of receipt.
Event or Problem Description
It was reported that this female patient had a revision of her knee 8 years post op.Surgeon revised this patient due to pain and joint effusion.Some significant wear was noted.No issues with surgery.Image received.Explants not available.No further information provided.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The following sections were updated: d10 concomitant devices: 4259511 02-010-03-0230 - logic cr femoral cem, left, sz 3, 4276656 02-012-45-3020 - lgc tibial fit tray cem sz 3f / 2t, 4255003 200-02-32 - three peg patella 32mm.G1.The following sections were corrected: b2, d4: model number, h4, h6.The reason for the pain and revision reported may be the result of prosthesis wear or due to inclusion of the polyethylene in the packaging recall.Potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and radiographs and relevant clinical information were not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.